# SDR QXEA2015121600644

- Difficulty date: November 29, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 6, PN 85328210-111 REQUIRES REPLACEMENT.  REMOVED DRIP ANGLE, PN 85307495-113 FROM SEAT TRACK NR 6 COMMON TO SEAT TRACK NR 7 REF SRM 51-42-05-02-01.  INSTALLED FABRICATED ANGLES, PN 85307495-115 AND PN 85307495-119 COMMON TO SEAT TRACK NR 6 AND NR 7 IAW SRM 51-42-05 AND DWG 85307401, REV C, ITEM NR 7 BELOW FOR LAST SECTION.  REMOVED INBD AND OTBD SPLICE FROM SEAT TRACK NR 6 COMMON TO SEAT TRACK , NR 7, PN 85338215401 AND 85338216-101 REF SRM 51-42-05-02-01 AND 51-40-15,  REPAIR 01. INSTALLED INBD AND OTBD SPLICE COMMON TO SEAT TRACK NR 6 AND NR 7, PN 85338215-101 AND 85338216-101, REF DWG 85307071, REV A AND SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED SEAT TRACK NR 6, PN 85328210-111, REF SRM 51-40-15, REPAIR 01 AND 51-41-00 STRUCT IDENT 01.  INSTALLED SEAT TRACK NR 6, PN 85328210-111, REF SRM 51-41-00, STRUCTURE IDENT-01 AND DWG 85328201, REV E. STARTED LOCATING AND DRILLING SEAT TRACK NR 6, REF SRM 51-40-07, REPAIR 01.  FINISHED LOCATING AND DRILLING SEAT TRACK NR 6 REF SRM 51-40-07.  RESTORED FINISH ON SPLICE COMMON TO SEAT TRACK NR 6 AND NR 5, REF SRM 51-25-10-02-01 AND SRM 51-25-25-02-01. LOCATED DRILLED AND INSTALLED DRIP ANGLE, PN 85307494-117 COMMON TO SEAT TRACK 6 & 7, REF SRM 51-40-15 AND SRM 51-42-05.  DRIP ANGLE, PN 85307495-113 IS REPLACED WITH PN 85307495-117 AND 85307495-119 REF DWG 85307495, REV C.
